I've had juvederm put in my lips in July 2011 it lasted over a year had to have it dissolved as it started to look really bumpy and uneven most of it dissolved but the inner part of my bottom lip is filled very supperficial can be seen and makes my bottom lip come out and look big and droopy! I've gone again to a nurse this time and tried to have it dissolved but it's still there. What can be done? I'm scared I've ruined my lip for good now.
Juvederm Not Filled Properly in Lip?
Doctor Answers (9)
Juvederm in Lip
Thank you for your question. Hyaluronidase is the enzyme that dissolves unwanted hyaluronic acid filler. Unfortunately, there's no specific amount of Hyaluronidase to inject. It just depends on how much you're trying to dissolve. I would recommend being treated under the supervision of a Board Certified Dermatologist or Plastic Surgeon for safest and best treatment option. I hope this helps.
Juvederm in the lips is temporary
To reassure you, the likelihood of permanent changes from Juvederm in your lips is doubtful. Instead, your hyaluronidase may not have been properly injected. There is actually an art to administering hyaluronidase, including the amount/concentration of medication injected, the location of the injections, using brand vs. generic vs. compounded hyaluronidase, etc. Therefore, having an unsuccessful outcome with your first hyaluronidase injection may reflect an inexperienced injector. You should consider seeing a physician who is board certified to maximize your chances of success.
Juvederm for the lips
Please consult an experienced injector who is a board certified dermatologist or plastic surgeon for assessment. You may require more of the Juvederm to be dissolved and then be re-injected for a natural look.
You might also like...
Juvederm and HA fillers lips
Tincture of time and it will go away and dissolve spontaneously - avoid additional procedures, injections and seek another provider if you desire further lip enhancement in the future - I would wait 6 more months before any additional treatments.
Web reference: http://www.AdvanceYourBeauty.com
Unhappy with Juvederm in lips
It sounds like it may be time to seek a different provider! Hyaluronidase injections may need to be performed again. It is important to inject where the product is. Perhaps your nurse didn't inject all the areas. Don't worry about permanent damage. That's one of the beauties of HA fillers is that they can be broken down completely and your lip should return to normal.
Juvederm not filled properly in lip
Hello, and sorry to hear about the negative result you experienced. The filler is temporary. It is possible to dissolve any excess filler with hyaluronidase and have your lips appear as they did prior to your treatment. I would recommend seeking the opinion of an experienced and board certified plastic surgeon, facial plastic surgeon, or dermatologist. I hope this helps, and I wish you the best of luck.
Uneven or lumpy Juvederm in lips
The lips are a mobile area of the face where Juvederm and other hyaluronic acid products are often placed. Movement of the mouth when speaking or eating may occasionally cause the the hyaluronic acid product to migrate and collect in a "pouch," creating a lumpy appearance or sensation. This may also happen if the product has been placed in depots. If problematic, hyaluronidase may be be required to dissolve the product. It may take multiple injections if there are multiple lumps. The good news is that the product is not a permanent, and the body will eventually resorb it.
Did you take any before pictures? I would compare what your lips looked like before and how they look now. However, it sounds like you still may need additional hyaluronidase injected, which may take a few injections. Rest assured that it is highly unlikely that your lips are permanently damaged, eventually your lip filler will dissolve. Juvederm is FDA approved to last up to one year, so it should be fully dissolved in your lips soon.
Overdone Juvederm in lip
If the Juvederm was injected in pockets, sometimes multiple injections of hyaluronidase will be needed. Juvederm isn't permanent, even if yours is lasting longer than normal.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.